# SDR ASOA2014112011699

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,710 hours, 11,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   R & R BATTERY PACK ASSY IN CABIN IAW AMM 33-51-17.  COMPLIED WITH OPS CHECK GOOD AND AV COMPARTMENT BATTERY PACK FOR EMERGENCY LIGHTS R & R.
